MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D SIZE6 X 9MM R DCM 1 POLY INSERT HAD BECOME WORN DUE TO HIGH LE

ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D SIZE6 X 9MM R DCM 1 POLY INSERT HAD BECOME WORN DUE TO HIGH LE
Catalog Number 392-09-606
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - the poly insert had become worn due to high level of activity from the patient and it needed to be replaced.No component failure present.
 
Additional Manufacturer Narrative
The reason for this revision surgery was wear to the poly insert.The date of the original surgery is unknown, the implant in-vivo length of time can not be calculated.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.This investigation is limited in scope as limited information was provided to djo surgical - (b)(4) for review.The lot number of the device involved in this event was not provided.To adequately investigate this event, the part and lot number are necessary.Attempts were made to obtain the lot number of the device that was removed; however, this information was not available.If this information is submitted at a future date, this investigation will be re-evaluated.The root cause of the worn insert was reported as due to the patient's high level of activity.Containment based on the information submitted with this complaint it is not possible as the agent was unable to supply the lot number.If additional information is submitted at a later time, containment will be re-evaluated.The revision surgery was completed successfully.

Brand Name
3DKNEE
Common Device Name
INSERT, 3D SIZE6 X 9MM R DCM 1 POLY INSERT HAD BECOME WORN DUE TO HIGH LE
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6307521
Report Number1644408-2017-00055
Device Sequence Number16401794
Product Code JWH
UDI-Device Identifier00888912120173
UDI-Public(01)00888912120173
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K020114
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number392-09-606
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/13/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/07/2017
Supplement Report FDA Received Date03/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR